Dynamics of meromorphic maps with small topological degree III: geometric currents and ergodic theory  [ Dynamique des applications méromorphes de petit degré topologique III  : courants géométriques et théorie ergodique ]
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 2, p. 235-278
Nous poursuivons notre étude de la dynamique des applications rationnelles de petit degré topologique sur les surfaces complexes projectives. Dans un travail précédent nous avons construit une mesure ergodique naturelle, dite « d'équilibre », sous des hypothèses très générales. Nous étudions maintenant en détail les propriétés dynamiques de cette mesure : nous donnons des bornes optimales pour ses exposants de Lyapounov, montrons qu'elle est d'entropie maximale et qu'elle a une structure produit dans l'extension naturelle. Sous une hypothèse supplémentaire naturelle, nous montrons que cette mesure décrit la répartition des points selles. Ceci généralise des résultats qui étaient auparavant connus dans le cas inversible et vient ainsi s'ajouter au petit nombre de situations où une mesure invariante naturelle pour un système dynamique non inversible est vraiment bien comprise.
We continue our study of the dynamics of mappings with small topological degree on projective complex surfaces. Previously, under mild hypotheses, we have constructed an ergodic “equilibrium” measure for each such mapping. Here we study the dynamical properties of this measure in detail: we give optimal bounds for its Lyapunov exponents, prove that it has maximal entropy, and show that it has product structure in the natural extension. Under a natural further assumption, we show that saddle points are equidistributed towards this measure. This generalizes results that were known in the invertible case and adds to the small number of situations in which a natural invariant measure for a non-invertible dynamical system is well-understood.
DOI : https://doi.org/10.24033/asens.2120
Classification:  37F10,  32H50,  32U40,  37B40,  37D99
Mots clés: dynamique des applications méromorphes, courants laminaires et tissés, entropie, extension naturelle
@article{ASENS_2010_4_43_2_235_0,
     author = {Diller, Jeffrey and Dujardin, Romain and Guedj, Vincent},
     title = {Dynamics of meromorphic maps with small topological degree III: geometric currents and ergodic theory},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 43},
     number = {2},
     year = {2010},
     pages = {235-278},
     doi = {10.24033/asens.2120},
     zbl = {1197.37059},
     mrnumber = {2662665},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2010_4_43_2_235_0}
}
Diller, Jeffrey; Dujardin, Romain; Guedj, Vincent. Dynamics of meromorphic maps with small topological degree III: geometric currents and ergodic theory. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 2, pp. 235-278. doi : 10.24033/asens.2120. http://www.numdam.org/item/ASENS_2010_4_43_2_235_0/

[1] E. Bedford & J. Diller, Energy and invariant measures for birational surface maps, Duke Math. J. 128 (2005), 331-368. | MR 2140266 | Zbl 1076.37031

[2] E. Bedford, M. Lyubich & J. Smillie, Distribution of periodic points of polynomial diffeomorphisms of 𝐂 2 , Invent. Math. 114 (1993), 277-288. | MR 1240639 | Zbl 0799.58039

[3] E. Bedford, M. Lyubich & J. Smillie, Polynomial diffeomorphisms of 𝐂 2 . IV. The measure of maximal entropy and laminar currents, Invent. Math. 112 (1993), 77-125. | MR 1207478 | Zbl 0792.58034

[4] J.-Y. Briend, Propriété de Bernoulli pour les extensions naturelles des endomorphismes de P k , Ergodic Theory Dynam. Systems 21 (2001), 1001-1007. | MR 1849598 | Zbl 1055.37054

[5] J.-Y. Briend & J. Duval, Deux caractérisations de la mesure d’équilibre d’un endomorphisme de P k (𝐂), Publ. Math. Inst. Hautes Études Sci. 93 (2001), 145-159. | Numdam | MR 1863737 | Zbl 1010.37004

[6] S. Cantat, Dynamique des automorphismes des surfaces K3, Acta Math. 187 (2001), 1-57. | MR 1864630 | Zbl 1045.37007

[7] J. Diller, R. Dujardin & V. Guedj, Dynamics of meromorphic maps with small topological degree I: from cohomology to currents, to appear in Indiana Univ. Math. J. | MR 2648077 | Zbl 1234.37039

[8] J. Diller, R. Dujardin & V. Guedj, Dynamics of meromorphic maps with small topological degree II: energy and invariant measure, to appear in Comment. Math. Helvet. | MR 2775130 | Zbl pre05872477

[9] J. Diller & C. Favre, Dynamics of bimeromorphic maps of surfaces, Amer. J. Math. 123 (2001), 1135-1169. | MR 1867314 | Zbl 1112.37308

[10] T.-C. Dinh, Suites d'applications méromorphes multivaluées et courants laminaires, J. Geom. Anal. 15 (2005), 207-227. | MR 2152480 | Zbl 1085.37039

[11] T.-C. Dinh & N. Sibony, Dynamique des applications d'allure polynomiale, J. Math. Pures Appl. 82 (2003), 367-423. | MR 1992375 | Zbl 1033.37023

[12] R. Dujardin, Hénon-like mappings in 2 , Amer. J. Math. 126 (2004), 439-472. | MR 2045508 | Zbl 1064.37035

[13] R. Dujardin, Sur l'intersection des courants laminaires, Publ. Mat. 48 (2004), 107-125. | MR 2044640 | Zbl 1048.32021

[14] R. Dujardin, Structure properties of laminar currents on 2 , J. Geom. Anal. 15 (2005), 25-47. | MR 2132264 | Zbl 1076.37033

[15] R. Dujardin, Laminar currents and birational dynamics, Duke Math. J. 131 (2006), 219-247. | MR 2219241 | Zbl 1099.37037

[16] J. Duval, Singularités des courants d'Ahlfors, Ann. Sci. École Norm. Sup. 39 (2006), 527-533. | Numdam | MR 2265678 | Zbl 1243.32012

[17] C. Favre & M. Jonsson, Dynamical compactifications of 𝐂 2 , à paraître aux Ann. Math. | Zbl 1244.32012

[18] J. E. Fornaess & N. Sibony, Complex dynamics in higher dimension. II, in Modern methods in complex analysis (Princeton, NJ, 1992), Ann. of Math. Stud. 137, Princeton Univ. Press, 1995, 135-182. | MR 1369137 | Zbl 0847.58059

[19] A. Freire, A. Lopes & R. Mañé, An invariant measure for rational maps, Bol. Soc. Brasil. Mat. 14 (1983), 45-62. | MR 736568 | Zbl 0568.58027

[20] W. Fulton, Intersection theory, second éd., Ergebn. Math. Grenzg. 2, Springer, 1998. | MR 1644323 | Zbl 0885.14002

[21] É. Ghys, Laminations par surfaces de Riemann, in Dynamique et géométrie complexes (Lyon, 1997), Panor. Synthèses 8, Soc. Math. France, 1999, 49-95. | MR 1760843 | Zbl 1018.37028

[22] M. Gromov, On the entropy of holomorphic maps, Enseign. Math. 49 (2003), 217-235. | MR 2026895 | Zbl 1080.37051

[23] V. Guedj, Entropie topologique des applications méromorphes, Ergodic Theory Dynam. Systems 25 (2005), 1847-1855. | MR 2183297 | Zbl 1087.37015

[24] V. Guedj, Ergodic properties of rational mappings with large topological degree, Ann. of Math. 161 (2005), 1589-1607. | MR 2179389 | Zbl 1088.37020

[25] F. Ledrappier, Some properties of absolutely continuous invariant measures on an interval, Ergodic Theory Dynam. Systems 1 (1981), 77-93. | MR 627788 | Zbl 0487.28015

[26] F. Ledrappier & J.-M. Strelcyn, A proof of the estimation from below in Pesin's entropy formula, Ergodic Theory Dynam. Systems 2 (1982), 203-219. | MR 693976 | Zbl 0533.58022

[27] P. Lelong, Propriétés métriques des variétés analytiques complexes définies par une équation, Ann. Sci. École Norm. Sup. 67 (1950), 393-419. | Numdam | MR 47789 | Zbl 0039.08804

[28] M. J. Ljubich, Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynam. Systems 3 (1983), 351-385. | MR 741393 | Zbl 0537.58035

[29] E. Mihailescu & M. Urbański, Holomorphic maps for which the unstable manifolds depend on prehistories, Discrete Contin. Dyn. Syst. 9 (2003), 443-450. | MR 1952385 | Zbl 1032.37017

[30] C. C. Moore & C. Schochet, Global analysis on foliated spaces, Mathematical Sciences Research Institute Publications 9, Springer, 1988. | MR 918974 | Zbl 0648.58034

[31] D. Ornstein & B. Weiss, On the Bernoulli nature of systems with some hyperbolic structure, Ergodic Theory Dynam. Systems 18 (1998), 441-456. | MR 1619567 | Zbl 0915.58076

[32] F. Przytycki, Anosov endomorphisms, Studia Math. 58 (1976), 249-285. | MR 445555 | Zbl 0357.58010

[33] F. Przytycki & M. Urbański, Conformal fractals: Ergodic theory methods, London Math. Soc. Lecture Note Series 371, 2010. | MR 2656475 | Zbl 1202.37001

[34] M. Qian & S. Zhu, SRB measures and Pesin's entropy formula for endomorphisms, Trans. Amer. Math. Soc. 354 (2002), 1453-1471. | MR 1873014 | Zbl 1113.37010

[35] V. A. Rohlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk 22 (1967), 3-56 ; English translation : Russian Math. Surveys 22 (1967), 1-52. | MR 217258 | Zbl 0174.45501

[36] H. De Thélin, Sur la construction de mesures selles, Ann. Inst. Fourier (Grenoble) 56 (2006), 337-372. | Numdam | MR 2226019 | Zbl 1100.37029

[37] H. De Thélin, Sur les exposants de Lyapounov des applications méromorphes, Invent. Math. 172 (2008), 89-116. | MR 2385668 | Zbl 1139.37037

[38] H. De Thélin & G. Vigny, Entropy of meromorphic maps and dynamics of birational maps, to appear in Mémoires de la SMF. | Numdam | Zbl 1214.37004

[39] Y. Yomdin, Volume growth and entropy, Israel J. Math. 57 (1987), 285-300. | MR 889979 | Zbl 0641.54036